# SDR N171QS04001

- Difficulty date: March 29, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N171QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30572
- Aircraft time: 1,625 hours, 663 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 1,625 hours, 663 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: CA6628750
- Condition: Arced
- Location: Nr 2 Idg
- Part time: 1,625 hours, 663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

NR 2 IDG DROPPED OF LINE. APU USED TO SUPPLY POWER TO BUS. CREW ELECTED TO DIVERT TO PBI FOR REPAIRS. AIRCRAFT ON FAR 91 POSITIONING FLIGHT. REPLACED AFFECTED NR 2 IDG HARNESS AND CONNECTOR. OPS CHECKED SATISFACTORY. SENT HARNESS AND CONNECTOR TO THE BOEING COMPANY FOR ANALYSIS.  BOEING ENGINEERING ANALYSIS CONCLUDED THAT THE ELECTRICAL CONTACT PIN AND SOCKET FAILED AS A RESULT OF HEAT GENERATED BETWEEN THE PINS AND SOCKETS.
